Quelques théorèmes sur les séries de Dirichlet
Articles
V. Tourpanova
-
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20220
PDF

How to Cite

Tourpanova V. (1968) “Quelques théorèmes sur les séries de Dirichlet”, Lithuanian Mathematical Journal, 8(2), pp. 343-349. doi: 10.15388/LMJ.1968.20220.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. М. Турпанова. Некоторые теоремы о рядах Дирихле

V. Turpanova. Kai kurios teoremos Dirichle eilučių klausimu

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.